Moments of truncated t and F distributions
No abstract is available for this item.
Volume (Year): 7 (2008)
Issue (Month): 1 (April)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/10258/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Burdett, Kenneth, 1996. "Truncated means and variances," Economics Letters, Elsevier, vol. 52(3), pages 263-267, September.
When requesting a correction, please mention this item's handle: RePEc:spr:portec:v:7:y:2008:i:1:p:63-73. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.